The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.08 - August (2002 vol.51)
pp: 972-975
ABSTRACT
<p>In this paper, we propose a new addition formula in projective coordinates for elliptic curves over GF(2^n). The new formula speeds up the elliptic curve scalar multiplication by reducing the number of field multiplications. This was achieved by rewriting the elliptic curve addition formula. The complexity analysis shows that the new addition formula speeds up the addition in projective coordinates by about 10-2 percent, which leads to enhanced scalar multiplication methods for random and Koblitz curves.</p>
INDEX TERMS
Public-key cryptography, elliptic curves, point addition, projective coordinates, scalar multiplication.
CITATION
Essame Al-Daoud, Ramlan Mahmod, Mohammad Rushdan, Adem Kilicman, "A New Addition Formula for Elliptic Curves over GF(2^n)", IEEE Transactions on Computers, vol.51, no. 8, pp. 972-975, August 2002, doi:10.1109/TC.2002.1024743
5 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool